# SDR AALA202102189008

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,223 hours, 24,532 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT LEVEL OFF FORWARD LAVATORY SMOKE WARNING. FLIGHT ATTENDANT REPORTED NO ODOR OCCUPANT REPORTED NOT SMOKING OR VAPE. NO CURRENT WARNINGS OR FAULTS. ACCOMPLISHED TEST PER AMM 26-17-00. TEST OK.
